MAUDE Adverse Event Report: OVESCO ENDOCOPY AG GDFTRD; GASTRODUODUNAL FTRD SYSTEM SET

OVESCO ENDOCOPY AG GDFTRD; GASTRODUODUNAL FTRD SYSTEM SET
Model Number 200.72
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the affected device was discarded, the evaluation was based on the assessment of pictures provided by the user.The abdominal aspect (pictures of the surgical intervention to treat the complication) two days after the endoscopic intervention shows a detachment of the clip and a necrotic appearance of the margins of the resection site.One could assume that the whitish margins indicate a transmural electrical damage.The pictures sent to us indicate indicate anastomotic failure at the resection site.The inspection of the production related quality records showed no abnormalities that indicates a product related defect.Therefore, it can be concluded that a procedural complication with multifactorial cause is very likely.
 
Event or Problem Description
Two days after a successful full-thickness biopsy in the stomach with the gdftrd, the clip lost its hold on the tissue, resulting in a perforation.The perforation had to be closed surgically.The patient recovered uneventful from surgery without any further treatment.

Brand Name
GDFTRD
Common Device Name
GASTRODUODUNAL FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, baden württemberg 72076
GM   72076
MDR Report Key18027682
Report Number3006696607-2023-00003
Device Sequence Number20321893
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2025
Device Model Number200.72
Device Catalogue Number200.72
Device Lot Number847774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexUnknown
Patient Weight60 KG